On some integrodifferential inequalities in one variable defined on an infinite interval

Fouad A. Megahed; G. Hamad; Shaban Raslan Salem

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 1, page 23-27
  • ISSN: 0044-8753

How to cite

top

Megahed, Fouad A., Hamad, G., and Salem, Shaban Raslan. "On some integrodifferential inequalities in one variable defined on an infinite interval." Archivum Mathematicum 023.1 (1987): 23-27. <http://eudml.org/doc/18203>.

@article{Megahed1987,
author = {Megahed, Fouad A., Hamad, G., Salem, Shaban Raslan},
journal = {Archivum Mathematicum},
keywords = {integrodifferential inequalities; infinite interval},
language = {eng},
number = {1},
pages = {23-27},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On some integrodifferential inequalities in one variable defined on an infinite interval},
url = {http://eudml.org/doc/18203},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Megahed, Fouad A.
AU - Hamad, G.
AU - Salem, Shaban Raslan
TI - On some integrodifferential inequalities in one variable defined on an infinite interval
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 1
SP - 23
EP - 27
LA - eng
KW - integrodifferential inequalities; infinite interval
UR - http://eudml.org/doc/18203
ER -

References

top
  1. R. P. Agaгwal, E. Thandapani, Remarks on generalization of Gronwall's inequality, Chinese Jouгnal of Math., Vol. 9, No. 2 (1981). (1981) MR0659131
  2. R. P. Agaгwal, E. Thandapani, Some inequalities of Gronwall type, Analele stiintifice ale Universitatii, Al. I. Cuza din Iasi, Tomul XXVIII, s. Ia, (1982), f. 2 (Romania). (1982) MR0717280
  3. T. H. Gronwal, Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. Math., 2 (1918, 1919), 292-296. (1918) MR1502565
  4. G. D. Hamad, Sh. Salеm, F. Mеgahеd, On integrodifferential inequalities, (to appеar). 
  5. G. D. Hamad, Sh. Salеm, F. Mеgahеd, On generalized integral inequalities, (tо appеaг). 
  6. B. G. Pachpattе, A note on some integral inequalities, Thе Mathеmatics Studеnt, Vоl. XLII, Nо. 2, 409-417, (1974). (1974) MR0393389
  7. B. G. Pachpattе, On some new integral inequalities for differential and integral equations, Jоuг. Math. Phys. Sci., Vоl. 10, Nо. 2, (1976). (1976) MR0425226
  8. M. Sоbеih, G. Hamad, On a generalization to Gronwall's integral inequality, Afrika Mathеmatika, Vоl. 6, (1984). (1984) Zbl0549.26010
  9. E. Thandapani, R. P. Agaгwal, On some new integrodifferential inequalities: Theory and Applications, Tamkang Jоuгnal оf Math., Vоl. 11, Nо. 2 (1980), Rеpublic оf China. (1980) MR0696917
  10. E. Thandapani, R. P. Agaгwal, On some new inequalities in n independent variables, Jоuгnal оf Math. Anal. and Applicatiоns, Vоl. 86, Nо. 2, (1982). (1982) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.